# SDR CA070622008

- Difficulty date: June 12, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 14,436 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100190014
- Condition: Mismanufactured
- Location: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RIGGING CHECK, DUE TO REPLACEMENT OF THE ELEVATOR TORQUE TUBE, DISCOVERED THE ARM LOCATION WAS INCORRECT IN RELATION TO THE MOUNTING PLATE.  THIS RESULTED IN NOT BEING ABLE TO ACHIEVE FULL TRAVEL OF THE ELEVATOR.  THIS WAS CONFIRMED WHEN COMPARED TO THE REMOVED TORQUE TUBE AND THE SECOND REPLACEMENT.  THE CONCLUSION IS INCORRECT ASSEMBLY AT MFG.  (TC NR 20070622008)
